# SDR DXTA2025060903796

- Difficulty date: June 6, 2025
- Submitted: June 9, 2025
- Operation: Air carrier
- Aircraft: N154QS
- Make and model: Bombdr BD7001A10
- Aircraft serial: 9804
- Aircraft time: 7,844 hours, 2,775 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Unknown
- Location: Main
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN CABIN DOOR WOULD NOT CLOSE ON 2 ATTEMPTS. MOTOR WORKED FINE. IT CLOSED FROM INSIDE ON 3RD ATTEMPT.  DOOR IS CURRENTLY CLOSED .  EXIT AIRCRAFT BY CARGO DOOR.   INSPECTED MAIN CABIN DOOR ACTUATOR, CHAIN, TENSATOR SPRINGS AND ALL WORKING PARTS WITH NO DEFECTS FOUND. PERFORMED A SATISFACTORY OPERATIONAL CHECK OF THE MAIN CABIN DOOR WITH NO DEFECTS FOUND ALL WORK PER GL6000 AMM  52-11-00-710-801.
